# SDR HEEA076353

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,202 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Noisy
- Location: T/R Trunnion
- Part time: 2,803 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R TRUNNION BEARING CLICKS WHEN FLAPPED.
